# SDR GLBA200811261

- Difficulty date: November 16, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 24,986 hours, 26,738 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MS2536180
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, PILOTS REPORTED AN EMERGENCY BUSS OFF LIGHT ILLUMINATED IN FLIGHT. EMERGENCY ACTIONS WERE TAKEN. MAINT WAS DISPATCHED TO THE ACFT AND SECURED A WIRE HARNESS IN THE OVERHEAD CIRCUIT BREAKER PANEL. MAINT CHECKED THE TORQUE OF THE RCCB AND FEED WIRING HARDWARE IN THE LT DC RELAY BOX AND PERFORMED FUNCTIONAL CHECKS OF THE AFFECTED SYS. OPS CHECKS WERE GOOD. THE ACFT WAS RAN, TAXIED, AND NO DEFECTS WERE NOTED. ALL IAW MM 24-51. AN OPS CHECK FLIGHT WAS PERFORMED AND THE OPS CHECK FLIGHT WAS SATISFACTORY.  UPON ENTRY INTO A SCHEDULED MAINT CHECK MAINT REMOVED AND REPLACED THE EMERGENCY BUSS CIRCUIT BREAKER CB 0470 P/N MS25361-80 PRECAUTIONARY DUE TO EVIDENCE WHICH APPEARED TO BE A POSSIBLE COFFEE SPILL PREVIOUSLY IAW MM 24-52. ALL CHECKS WERE GOOD.
